Correlation of graph-theoretical indices

Stephan Wagner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)33-46
JournalSIAM Journal on Discrete Mathematics
Volume21
Issue number1
DOIs
Publication statusPublished - 2007

Cite this

Correlation of graph-theoretical indices. / Wagner, Stephan.

In: SIAM Journal on Discrete Mathematics, Vol. 21, No. 1, 2007, p. 33-46.

Research output: Contribution to journalArticleResearchpeer-review

Wagner, Stephan. / Correlation of graph-theoretical indices. In: SIAM Journal on Discrete Mathematics. 2007 ; Vol. 21, No. 1. pp. 33-46.
@article{b10cf26a2b404bd9855a07e001b64fec,
title = "Correlation of graph-theoretical indices",
author = "Stephan Wagner",
year = "2007",
doi = "10.1137/050631446",
language = "English",
volume = "21",
pages = "33--46",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

TY - JOUR

T1 - Correlation of graph-theoretical indices

AU - Wagner, Stephan

PY - 2007

Y1 - 2007

UR - http://siamdl.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=SJDMEC000021000001000033000001&idtype=cvips

U2 - 10.1137/050631446

DO - 10.1137/050631446

M3 - Article

VL - 21

SP - 33

EP - 46

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 1

ER -